# SDR USAA070102

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF BEAM, FWD END OF SEAT TRACK I/B LEFT BEAM HAS CORROSION.  REMOVED & REPLACED BEAM PER SRM 51-72-11; CORR LEVEL 1; TASK JA-220-25503, DEFECT SIZE:  .5 INCH.
